American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Zhefeng Xu. A note on the $2k$-th power mean of character sums over the quarter interval. Proc. Amer. Math. Soc. 136 (2008) 4175-4184. MR 2431030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Eric Mortenson. Supercongruences for truncated ${}_{n+1}F_{n}$ hypergeometric series with applications to certain weight three newforms. Proc. Amer. Math. Soc. 133 (2005) 321-330. MR 2093051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] David J. Wright. Cubic character sums of cubic polynomials . Proc. Amer. Math. Soc. 100 (1987) 409-413. MR 891136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1